Regularity for Solutions of Quasilinear Elliptic Equations Under Minimal Assumptions



We review some recent results in the regularity theory for elliptic second order P.D.E. obtained under assumptions which can be shown in some instances to be necessary.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D.Adams, A note on Riesz potentials, Duke Math. J. 42 (1975), 765–778.MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    D.Adams, Traces of potentials arising from translation invariant operators, Ann. Sc. Norm. Sup. Pisa 25 (1971), 203–217.zbMATHGoogle Scholar
  3. 3.
    M.Aizenman and B.Simon, Brownian motion and Harnack’s inequality for Schrödinger operator, Comm. Pure Appl. Math. 35 (1982), 209–271.MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    A.Alvino, Formule di maggiorazione e regolarizzazione per soluzioni di equazioni ellittiche del secondo ordine in un caso limite, Atti Acc. Naz. Lincei Rend. Cl. Fis. Mat. Nat. (8) 52 (1977), 335–340.Google Scholar
  5. 5.
    F.Chiarenza, E.Fabes and N.Garofalo, Harnack’s inequality for Schrödinger operators and the continuity of the solutions, Proc. Amer. Math. Soc. 98 (1986), 415–425.MathSciNetzbMATHGoogle Scholar
  6. 6.
    F.Chiarenza and M.Frasca, A remark on a payer by C.Fefferman, Proc. Amer. Math. Soc. 108 (1990), 407–409.MathSciNetzbMATHGoogle Scholar
  7. 7.
    G.Citti and G.Di Fazio, Hölder continuity of the solutions for operators which are a sum of squares of vectors fields plus a potential, Proc. Amer. Math. Soc, to appear.Google Scholar
  8. 8.
    G.Citti, N.Garofalo and E.Lanconelli, Harnack’s inequality for sum of squares of vector fields plus a potential, Amer. J. Math. 115 (1993), 699–734.MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    E.De Giorgi, Sulla differenziabilitá e l’analiticitá delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Nat. (3) 3 (1957), 25–43.MathSciNetGoogle Scholar
  10. 10.
    G.Di Fazio, Hölder continuity of the solutions for some Schrödinger equations, Rend. Sem. Mat. Padova 79 (1988), 173–183.zbMATHGoogle Scholar
  11. 11.
    G.Di Fazio, Poisson equations and Morrey spaces, J. Math. Anal. Appl. 163 (1992), 157–167.MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    G.Di Fazio, On Dirichlet problem in Morrey spaces, J. Diff. Int. Equat. 6 (1993), 383–391.zbMATHGoogle Scholar
  13. 13.
    G.Di Fazio, Dirichlet problem. Characterization of regularity, Manuscripta Math. 84 (1994), 47–56.MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    G.Dal Maso and U. Mosco, Wiener criteria and energy decay for relaxed Dirichlet problems, Arch. Rat. Mech. Analysis 95 (1986), 345–387.zbMATHCrossRefGoogle Scholar
  15. 15.
    E. Fabes, C. Kenig and R. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. in P.D.E. 7 (1982), 77–116.MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    V.Ferone and N. Fusco, Continuity properties of minimizers of integral functionals in a limit case, preprint.Google Scholar
  17. 17.
    C. Gutierrez, Harnack’s inequality for degenerate Schrödinger operators, Trans. Amer. Math. Soc. 312, 403–419.Google Scholar
  18. 18.
    A.M.Hinz and H.Kalf, Subsolutions estimates and Harnack’s inequality for Schrödinger operators, J. reine angew. Math. 404 (1990), 118–134.MathSciNetzbMATHGoogle Scholar
  19. 19.
    O.Ladyzhenskaya and N.Ural’tseva, Linear and quasilinear elliptic equations, Acad. Press (1968).zbMATHGoogle Scholar
  20. 20.
    H.Lewy and G.Stampacchia, On the smoothness of superharmonics which solve a minimum problem, J.Analyse Math. 23 (1970), 227–236.MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    G.Lieberman, Sharp form of estimates for subsolutions and supersolutions of quasilinear elliptic equations involving measures, Comm. in P.D.E. 18 (1993), 1191–1212.MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    W.Littman, G.Stampacchia and H.Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann.Sc.Norm.Sup.Pisa 17 (1963), 43–77.MathSciNetzbMATHGoogle Scholar
  23. 23.
    C.B.Morrey, Multiple integrals in the calculus of variations, Springer Verlag(1966).zbMATHGoogle Scholar
  24. 24.
    L.Piccinini, Inclusioni tra spazi di Morrey, Boll. Un. Mat. It. 2 (1969), 95–99.MathSciNetzbMATHGoogle Scholar
  25. 25.
    M.A.Ragusa, Regularity for weak solutions to the Dirichlet problem in Morrey spaces, Riv. Matem. Univ. Parma to appear.Google Scholar
  26. 26.
    M.A.Ragusa and P.Zamboni, Sharp Adams trace inequality and the continuity of solutions to quasilinear elliptic equations, preprint.Google Scholar
  27. 27.
    J.M.Rakotoson, Quasilinear equations and spaces of Campanato-Morrey type, Comm. in P.D.E. 16 (1991), 1155–1182.MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    J.M.Rakotoson and W.P.Ziemer, Local behavior of solutions of quasilinear elliptic equations with general structure, Trans. Amer. Math. Soc. 319 (1990), 747–764.MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    M.Schechter, Spectra of partial differential operators, North Holland (1986).zbMATHGoogle Scholar
  30. 30.
    M.Schechter, Imbedding estimates involving new norms and applications, Bull. Amer. Math. Soc. 11 (1984), 163–166.MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    J.Serrin, Local behavior of solutions of quasilinear equations, Acta Math. 111 (1964), 247–302.MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    C.Simader, An elementary proof of Harnack’s inequality for Schrödinger operators and related topics, Math. Z. 203 (1990), 129–152.MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    G.Stampacchia, Le probleme de Dirichlet pour les equations elliptiques du second ordre a cofficients discontinus, Ann. Inst. Fourier Grenoble 0 (1965), 198–258.MathSciNetGoogle Scholar
  34. 34.
    N.Trudinger, On Harnack type inequalities and their applications to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721–747.MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    H.Wallin, Existence and properties of Riesz potentials satisfying Lipschitz conditions, Math. Scand. 19 (1966), 151–160.MathSciNetzbMATHGoogle Scholar
  36. 36.
    P.Zamboni, Harnack’s inequality for quasilinear elliptic equations with coefficients in Morrey spaces, Rend. Sem. Mat. Univ. Padova 89 (1993), 87–96.MathSciNetzbMATHGoogle Scholar
  37. 37.
    P.Zamboni, Local boundedness of solutions of quasilinear elliptic equations with coefficients in Morrey spaces, Boll. Un. Mat. It., to appear.Google Scholar
  38. 38.
    P.Zamboni, Local behavior of solutions of quasilinear elliptic equations with coefficients in Morrey spaces, submitted.Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1995

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversita’ di CataniaCataniaItaly

Personalised recommendations